# SDR COMA0860190

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N934CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7042
- Aircraft time: 33,024 hours, 30,642 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Part number: 601R3401725S
- Condition: Cracked
- Location: Fuselage
- Part time: 33,024 hours, 30,642 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK AT FS 280 GALLEY THRESHOLD FLOOR SUPPORT CHANNEL.  REPLACED FLOOR SUPPORT CHANNEL IAW REO 601R-53-11-136.
